# SDR SIMA20160725004

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 33,443 hours, 24,237 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389R
- Part serial: 2189
- Condition: Failed
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL ON APP AT SLATS 20 FLAPS LEFT 3 RIGHT .  REMOVED AND REPLACED SFECU NR 1 IAW CRJ AMM 27-51-05. OPS CHECKS 27-50-00 AND 27-51-05 GOOD
